# SDR IPXA2019101679007

- Difficulty date: October 1, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 2214058505
- Condition: Cracked
- Location: Nr 1 Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  NR 1 ENG. NOSE COWL HAS A CRACK IN AFT BULKHEAD I/B SIDE.  FABRICATED AND INSTALLED PART IAW SRM 54-10-00
